# SDR R61A2025073100326

- Difficulty date: July 10, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N233JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000226
- Aircraft time: 41,464 hours, 26,783 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17122053003
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER SKIN IS CRACKED AT RIB 4A AND SPAR 2.  REPAIRED LH WING LOWER SKIN AT RIB 4A AND SPAR 2 ETD2025-170-924781 REV.: B
